# SDR CALA2018091901962

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 62,610 hours, 24,541 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FWD HINGE FITTING ON KEEL BEAM HAS CRACK IN AFT LUG COMING OUT OF FASTENER HOLE IN AREA OF CONNECTING PLATE. REMOVED AND REPLACED RT MLG DOOR FWD HINGE FITTINGS ON KEEL BEAM IAW SRM 51-72-11-911-001.
